# SDR A6WA201644292

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK STICK NR 1 HAS CORROSION BETWEEN FS 364 AND FS 394.
